Volume 56, Number 1
Previous Issue Next Issue

Lin Yang & Shengliang Yang

10.4208/jms.v56n1.23.01

J. Math. Study, 56 (2023), pp. 1-17.

Preview Full PDF 49 686 Abstract

Douadi Drihem

10.4208/jms.v56n1.23.02

J. Math. Study, 56 (2023), pp. 18-92.

Preview Full PDF 48 677 Abstract

Wei Meng & Jiakuan Lu

10.4208/jms.v56n1.23.03

J. Math. Study, 56 (2023), pp. 93-102.

Preview Full PDF 32 669 Abstract

Zhiqiang Yu & Ying Zheng

10.4208/jms.v56n1.23.04

J. Math. Study, 56 (2023), pp. 103-110.

Preview Full PDF 31 655 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard